# SDR COMA0260135

- Difficulty date: February 27, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 18,207 hours, 17,572 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 601R31527XXX
- Condition: Misdrilled
- Location: Fs310 To Fs349
- Part time: 18,207 hours, 17,572 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE THRESHOLD SUPPORT ANGLE AT THE PASSENGER DOOR HAS SHORT EDGE DISTANCE ON THE UPPER FASTENER HOLES.FABRICATED AND INSTALLED A NEW ANGLE I/A/W WVAC EO 601R-53-2987A.
